This case was presented to the Section of Dermatology of the Royal Society of Medicine in February 1992.
Allopurinol-induced toxic pustuloderma
Version of Record online: 29 JUL 2006
British Journal of Dermatology
Volume 128, Issue 1, pages 95–98, January 1993
How to Cite
YU, R.C.H. and CHU, T.C. (1993), Allopurinol-induced toxic pustuloderma. British Journal of Dermatology, 128: 95–98. doi: 10.1111/j.1365-2133.1993.tb00155.x
- Issue online: 29 JUL 2006
- Version of Record online: 29 JUL 2006
- Accepted for publication 7 August 1992
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!